# SDR DL73K020648

- Difficulty date: June 11, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 44,704 hours, 33,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RIGHT OVERWING EMERGENCY EXIT SIGN INOP.  REPLACED EXIT SIGN OVERHEAD BATTERY AND BATTERY POWER SUPPLY, REPAIRED CANNON PLUG WIRING AT POWER SUPPLY DUE TO CHAFED WIRING.  ALL CHECK NORMAL.
